| Catalog Number |
445329 |
| Medical Device Problem Code |
Device Markings/Labelling Problem (2911)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/05/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when using the bd onclarity¿ hpv surepath¿ diluent tubes, there was an incorrect label marking on 7 boxes of tubes.There was no report of patient impact.
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Event or Problem Description
Additional Manufacturer Narrative
H.6.Investigation summary: bd integrated diagnostic systems initiated an investigation into the barcode labels on the hpv lbc diluent us surepath tubes (catalog # 445329, batch # 3087411).Bd recognizes that the labels on these tubes are no longer accepted on the bd multiprocessor.The tubes in lot # 3087411 were manufactured prior to the label change to the "m" prefix.Although these tubes were manufactured correctly at the date of manufacture, these tubes are no longer adequate for use in the bd multiprocessor.Although the customer photographic evidence displayed the "^" prefix, this complaint is unconfirmed as the labeling change noted by the customer was in accordance with specifications.